2017
Том 69
№ 9

All Issues

Volume 24, № 1, 1972

Article (Ukrainian)

On the 150-th anniversary of the birth P. L. Chebyshev

Gavrilyuk V. T., Rémès E. J., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 

Article (Ukrainian)

On the application of generalized Faber polynomials to the approximation of Cauchy-type integrals and functions of classes Ar in domains with a smooth and a piecewise-smooth boundary

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 3–19

Article (Ukrainian)

The stability of systems of differential equations of neutral type

Misnik A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 20–29

Article (Ukrainian)

Averaging of integro-differential and integral equations

Filatov A. N., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 30–48

Article (Ukrainian)

The second Bogolyubov theorem on the averaging method for differential equations with lagging argument

Fodchuk V. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 49–56

Article (Ukrainian)

Approximation of continuous (analytic interior) functions in domains with a smooth boundary

Polyakov R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 57–68

Article (Ukrainian)

Application of topological methods to equations with monotonic operators

Skrypnik I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 69–79

Article (Ukrainian)

Asymptotic distribution of the sojourn time of the simplest random walk on the positive semi-axis

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 80–83

Article (Ukrainian)

On the pithiness of bounds in converse theorems on the approximation of functions on regular compacta of the complex plane

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 83–92

Article (Ukrainian)

Hyperbolic equations with operator coefficients and ultraparabolic systems

Daletskii Yu. L., Fadeeva E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 92–95

Article (Ukrainian)

On the approximation in the mean of functions of the classes H [ω]L by de La Vallee Poussin sums

Demchenko A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 95–104

Article (Ukrainian)

On families of nonparallel Regge trajectories

Kolomitsev V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 104–106

Article (Ukrainian)

On the lower indicator of integral functions of zero genus with positive zeros

Fridman A. N., Kondratyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 106–109

Article (Ukrainian)

Inverse nonstationary scattering problem for the Dirac equation

Nizhnik L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 110–114

Article (Ukrainian)

Generalized power sums

Reshetnikov V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 114

Article (Ukrainian)

On a method of investigating solutions of a Maxwell system

Stel'mashuk N. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 115–118

Article (Ukrainian)

On N-compactness and measureability properties

Chudnovskii D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 118–121

Article (Ukrainian)

An inequality for entire functions

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 121–125

Article (Ukrainian)

Best approximation of some functions

Ezrokhi I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 125–130

Article (Ukrainian)

Asymptotic fields without ultraviolet cutoff in two-dimensional field theory models

Yakymiv Ya. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 130–136